# SDR UALA2012121207181

- Difficulty date: December 8, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 63,013 hours, 22,312 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015113
- Part serial: 242
- Condition: Faulty
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV ASYM EICAS MSG ON TAXI IN.  REPLACED LEFT SAM M524 REF MM27-09-00 AND FIM 27-09-00, ACCOMPLISHED CAT III TEST, NO FAULTS.
